Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 59, NWS Quad Cities, IA

October 18, 2007Jones County, Linn County, Iowa

NWS Quad Cities, IA issued this river flood warning at Oct 18, 2007, 4:08 AM CDT for Jones County, Linn County, Iowa. It took effect at Oct 19, 2007, 3:37 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 18, 2007, 4:08 AM CDT (09:08 UTC)
In effect from
Oct 19, 2007, 3:37 AM CDT
Expired
Oct 18, 2007, 11:39 AM CDT
In force
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Jones County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 85 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River at Anamosa Shaw Rd (ANSI4). The gauge peaked at 11.96 ft at Oct 18, 2007, 6:00 AM CDT.

actionminormoderate101510/1810/19
Action stage
13 ft
Minor stage
14.5 ft
Moderate stage
18 ft
Major stage
21.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05421740, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDVN 180908
FLWDVN
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 AM CDT THU OCT 18 2007

...THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN 
  COUNTIES
  WAPSIPINICON RIVER NEAR DE WITT AFFECTING CLINTON AND SCOTT COUNTIES
  ENGLISH RIVER AT KALONA AFFECTING JOHNSON AND WASHINGTON COUNTIES

.HEAVY RAINFALL OVER THE PAST 24 HOURS IS CAUSING RAPID RISES ON AREA
RIVERS. PORTIONS OF THE WAPSIPINICON...AND ENGLISH RIVERS ARE
EXPECTED TO EXCEED FLOOD STAGE.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

IAC105-113-182108-
/O.NEW.KDVN.FL.W.0059.071019T0837Z-071020T1500Z/
/ANSI4.1.ER.071019T0837Z.071019T1800Z.071020T0300Z.UU/
408 AM CDT THU OCT 18 2007

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:15 AM THURSDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO 
  RISE TO NEAR 14.2 FEET BY TOMORROW EARLY AFTERNOON.


$$

IAC045-163-182108-
/O.NEW.KDVN.FL.W.0060.071019T2006Z-071021T0815Z/
/DEWI4.1.ER.071019T2006Z.071020T0600Z.071020T2015Z.UU/
408 AM CDT THU OCT 18 2007

...FLOOD WARNING IN EFFECT FROM FRIDAY AFTERNOON TO LATE SATURDAY 
NIGHT...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE WAPSIPINICON RIVER NEAR DE WITT.
* FROM FRIDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  3:00 AM THURSDAY THE STAGE WAS 10.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 11.0 FEET BY EARLY SATURDAY MORNING. 
* IMPACT...AT 11.0 FEET...WATER AFFECTS COUNTY ROAD E63 NORTH OF THE 
  RIVER NEAR TORONTO AND AFFECTS THE LOWEST ROADS IN BUENA VISTA.

$$

IAC103-183-182108-
/O.NEW.KDVN.FL.W.0061.071018T1523Z-071020T1525Z/
/KALI4.2.ER.071018T1523Z.071019T0600Z.071020T0325Z.UU/
408 AM CDT THU OCT 18 2007

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE ENGLISH RIVER AT KALONA.
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  3:00 AM THURSDAY THE STAGE WAS 11.1 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE 
  TO RISE TO NEAR 16.1 FEET BY AFTER MIDNIGHT TOMORROW. 


$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        FRI   SAT   SUN
LOCATION                 FS   STG DAY TIME  10/19 10/20 10/21
                                             7 AM  7 AM  7 AM
WAPSIPINICON RIVER
 ANAMOSA SHAW RD       14.0  11.6 THU 03 AM  14.1  13.5  13.3  
 DE WITT               11.0  10.3 THU 03 AM  10.9  11.0  10.9  
ENGLISH RIVER
 KALONA                14.0  11.1 THU 03 AM  15.8  12.8   9.6
1 follow-up statement
000 
WGUS83 KDVN 181639
FLSDVN
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1139 AM CDT THU OCT 18 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD AFFECTING JONES AND LINN 
  COUNTIES

.WATER LEVELS WILL STAY WITHIN BANKFULL THE NEXT SEVERAL DAYS DESPITE
THE 1 TO 3 INCH RAINFALL THAT OCCURRED THE PAST DAY OR TWO.

SAFETY MESSAGE...ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES.

IAC105-113-181709-
/O.CAN.KDVN.FL.W.0059.000000T0000Z-071020T1500Z/
/ANSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1139 AM CDT THU OCT 18 2007

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* AT 11:15 AM THURSDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 14.0 FEET.
* FORECAST CREST STAGE 12.3.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  13.0 FEET SUNDAY EARLY AFTERNOON. 


$$

&& 


IN TABLE FORMAT...OBSERVATIONS AND OFFICIAL NWS FORECASTS...IN FEET.


                              OBSERVED        FRI   SAT   SUN
LOCATION                 FS   STG DAY TIME  10/19 10/20 10/21
                                             7 AM  7 AM  7 AM
WAPSIPINICON RIVER
 ANAMOSA SHAW RD       14.0  11.8 THU 11 AM  12.2  12.8  12.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Oct 18, 2:58 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 18, 2:58 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
258 AM CDT THU OCT 18 2007

.SYNOPSIS...
A STRONG FALL STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY
THROUGH FRIDAY. COLD AIR BEING PULLED DOWN BEHIND THE STORM WILL
RESULT IN A COOL FRIDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE
INTO EARLY NEXT WEEK WITH ANOTHER STORM SYSTEM FORECAST TO AFFECT
THE REGION SUNDAY NIGHT INTO MONDAY.

&&

.DISCUSSION...
IMPRESSIVE SYSTEM MOVING THROUGH THE MIDWEST THAT CONTINUES TO
DEEPEN. EARLIER SEVERE CONVECTION ACROSS KANSAS/MISSOURI APPEARS TO
HAVE SET OFF A GRAVITY WAVE WHICH HAS RESULTED IN 4-5MB PRESSURE
FALLS AS OF 06Z ACROSS THE AREA ALONG WITH A MESO LOW NEAR KUIN.

SATELLITE/RADAR DATA INDICATE THE DRY SLOT WILL BE ENTERING THE
SOUTHERN CWFA AROUND 12Z AND MOVE NORTHEAST. SHOULD SEE RESPECTABLE
PRECIP IN THE 12-15Z TIME FRAME WITH THE BEST CHANCES NORTH. NEXT
VORT MAX COMBINED WITH WHAT INSOLATION THAT OCCURS SHOULD FIRE OFF
SCATTERED POPS THE SECOND HALF OF THE MORNING. 06Z RUC AND OTHER
MODELS ARE POINTING TO A LINE OF LOW TOPPED CONVECTION DEVELOPING IN
EASTERN MISSOURI AROUND MID DAY AND THEN RACING NORTHEAST ON THE
STRONG LLJ. SAID MCS MAY GRAZE THE EXTREME SOUTH AND EASTERN PARTS
OF THE CWFA. HOWEVER...MCS SHOULD BE STILL ORGANIZING WHEN/IF IT
AFFECT THE FAR SOUTHERN CWFA. THUS BELIEVE THE OVERALL SEVERE THREAT
IS LOW BUT CANNOT BE RULED OUT.

WRAP AROUND CLOUDS/PRECIP TO AFFECT THE AREA THURSDAY NIGHT/FRIDAY.
FRIDAY COULD BE INTERESTING AS PRESSURE GRADIENT IS STRONGER THAT
TODAY. IF CLEARING OCCURS FAST ENOUGH...HIGHER MOMENTUM AIR WOULD
HAVE A CHANCE TO MIX DOWN. THUS POTENTIAL THERE FOR POSSIBLE
HEADLINES ON FRIDAY FOR WIND.

AS FOR THE EXTENDED...DID NOT TOUCH FRIDAY NIGHT ON DUE TO CURRENT
ONGOING WEATHER. GLOBAL MODELS CONTINUE TO INDICATE ANOTHER ALBEIT
WEAKER SYSTEM AFFECTING THE REGION IN THE SUNDAY NIGHT MONDAY TIME
PERIOD.          ...08...

&&

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND SOME THUNDERSTORMS WILL CONTINUE
THROUGH 12Z IN THE CID...DBQ AND POSSIBLY MLI TAF SITES...WHILE BRL
SHOULD SEE ACTIVITY END BY 09Z. ISOLATED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE THROUGH 02Z TONIGHT IN ALL SITES. MVFR CIGS OF 2000
TO 3000 FT WILL CONTINUE THROUGH 15Z...WITH TEMPORARY LIFR CIGS OF
500 FT LIKELY IN ALL SITES.  AFTER 15Z...EXPECT TEMPORARY MVFR CIGS
OF 3000 TO 3500FT...WITH LOWER CONDITIONS IN ISOLATED CONVECTION.
VISIBILITIES WILL BE 5 TO 6 MILES IN LIGHT FOG THROUGH THE
PERIOD...BUT WILL BE SIGNIFICANTLY LOWER IN SHOWERS AND STORMS...1
TO 3 MILES. BY 15Z AND THROUGH THE REMAINDER OF THE PERIOD...STRONG
SOUTH WINDS WILL BECOME SOUTHWEST AND THEN WEST...POSSIBLY GUSTING
TO 30 KTS AT TIMES THIS AFTERNOON AND TONIGHT.
...ERVIN...

&&

.HYDRO...
AREA RIVERS ARE ON THE RISE...WITH FLOODING POSSIBLE ON THE
IOWA...CEDAR...WAPSIPINICON...SKUNK. MODERATE FLOODING IS EXPECTED
ON THE IOWA RIVER AT MARENGO. RAINFALL THAT HAS FALLEN EXCEEDED
MODEL INPUT IN MANY AREAS...AND FORECAST WILL BE TAKE THIS NEW DATA
INTO ACCOUNT LATER THIS MORNING. ...ERVIN...

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&
Hazardous weather outlook, Oct 17, 5:00 AM CDT, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CDT WED OCT 17 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-181000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
500 AM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK OF SEVERE
STORMS SOUTH OF INTERSTATE 80 THIS AFTERNOON AND TONIGHT.

RAIN AND THUNDERSTORMS WILL SPREAD OVER THE  ENTIRE OUTLOOK AREA FROM
SOUTHWEST TO NORTHEAST DURING THE AFTERNOON AND EARLY EVENING HOURS
AS A STRONG STORM SYSTEM MOVES TOWARD THE REGION. STRONG WINDS GUSTS
UP TO 35 MPH WILL BE POSSIBLE TONIGHT...ALONG WITH AREAS OF HEAVY
RAINFALL.  THE HEAVIEST RAINS...OVER 1 INCH...ARE EXPECTED TO FALL
OVER PORTIONS OF EASTERN IOWA...BUT ARE POSSIBLE IN ANY LOCATION.
LATE TONIGHT...A FEW STRONG TO SEVERE STORMS MAY MOVE ACROSS SOUTHERN
PORTIONS OF THE AREA...WITH THE PRIMARY THREAT BEING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE STORM PREDICTION CENTER HAS A MODERATE RISK OF SEVERE STORMS ON
THURSDAY FOR AREAS EAST OF THE MISSISSIPPI. WEST OF THE MISSISSIPPI
...THERE IS A SLIGHT RISK OF SEVERE STORMS. EMERGENCY MANAGERS AND
SPOTTERS SHOULD LISTEN TO LATER FORECASTS REGARDING THIS THREAT.

WINDY CONDITIONS ALONG WITH A CHANCE OF THUNDERSTORMS ARE EXPECTED
DURING THE DAY ON THURSDAY. BRISK WINDS ARE STILL EXPECTED THURSDAY
NIGHT INTO FRIDAY.

SIGNIFICANT RISES ON AREA RIVERS ARE EXPECTED BY NEXT WEEKEND DUE
TO THE RECENT HEAVY RAIN ACROSS IOWA. POTENTIAL RIVERS THAT MAY BE
AFFECTED ARE THE CEDAR...IOWA...WAPSIPINICON...SKUNK...AND DES MOINES
RIVERS.

LOOKING FURTHER OUT...ANOTHER FALL STORM SYSTEM COULD POTENTIALLY
AFFECT THE REGION SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING OR LATE TONIGHT.
SPOTTER ACTIVATION IS ANTICIPATED FOR THURSDAY AFTERNOON.

In the hours before

Special weather statement, Oct 17, 11:12 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 PM CDT WED OCT 17 2007

ILZ001-002-007-009-016-180615-
JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-HENRY IL-
INCLUDING THE CITIES OF...GALENA...FREEPORT...MOUNT CARROLL...
STERLING...ROCK FALLS...KEWANEE
1112 PM CDT WED OCT 17 2007

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR ELIZABETH...
TO CLINTON AND ORION MOVING NORTH NORTHEAST AT AROUND 40 MPH. THE
LINE OF STORMS WILL MOVE ACROSS MUCH OF THE AREA OVER THE NEXT
1 TO 2 HOURS AND BRING STRONG GUSTY WINDS OF 25 TO 40 MPH WITH
LOCALIZED HIGHER GUSTS TO NEAR 50 MPH POSSIBLE. INTENSE RAINFALL
CAN ALSO BE EXPECTED WITH A QUICK ONE HALF TO THREE QUARTERS OF AN
INCH POSSIBLE IN JUST 30 MINUTES. THIS HEAVY RAIN WILL BRING
POOR VISIBILITY AND CREATE PONDING OF WATER ON ROADS AND IN LOW
LYING AREAS.
Special weather statement, Oct 18, 12:46 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1246 AM CDT THU OCT 18 2007

IAZ051>054-063>068-076>078-087>089-098-099-ILZ001-015-024>026-034-
035-MOZ009-010-180700-
LEE IA-VAN BUREN IA-DES MOINES IA-JEFFERSON IA-HENRY IA-JACKSON IA-
JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON
IA-SCOTT IA-MUSCATINE IA-WASHINGTON IA-KEOKUK IA-LOUISA IA-JO
DAVIESS IL-MCDONOUGH IL-ROCK ISLAND IL-HANCOCK IL-WARREN
IL-HENDERSON IL-MERCER IL-CLARK MO-SCOTLAND MO-
1246 AM CDT THU OCT 18 2007

...AREAS OF HEAVY RAIN AND THUNDERSTORMS EARLY THIS MORNING...

A LARGE AREA OF HEAVY RAIN SHOWERS AND SCATTERED THUNDERSTORMS WILL
CONTINUE TO MOVE AND REDEVELOP ACROSS THE AREA THROUGH 3 AM.
INTENSE RAINFALL CAN ALSO BE EXPECTED AT TIMES...WITH A QUICK ONE
HALF TO THREE QUARTERS OF AN INCH POSSIBLE IN AN HOUR. THIS HEAVY
RAIN WILL BRING POOR VISIBILITY AND CREATE PONDING OF WATER ON ROADS
AND IN LOW LYING AREAS.  IN ADDITION...SOME AREA CREEKS ARE RUNNING
HIGH FROM EARLIER RAINS AND LOCALIZED HEAVY RAIN MAY CAUSE SOME
MINOR FLOODING.  NEVER CROSS A FLOODED ROAD.

ERVIN
Special weather statement, Oct 18, 2:34 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 AM CDT THU OCT 18 2007

IAZ051-052-063-064-076-077-180840-
BENTON IA-LINN IA-IOWA IA-JOHNSON IA-WASHINGTON IA-KEOKUK IA-
234 AM CDT THU OCT 18 2007

...MINOR FLOODING POSSIBLE ON AREA CREEKS...

HEAVY RAIN WILL END QUICKLY THROUGH 3 AM...BUT RECENT RUN OFF
COMBINED WITH WET SOILS HAS ALLOWED AREA CREEKS...INCLUDING CLEAR
CREEK IN JOHNSON COUNTY...TO RISE TO BANK FULL OR SEE MINOR
FLOODING.  IN ADDITION...URBAN RAINFALL RUN OFF IN THE LAST HOUR MAY
CAUSE MINOR STREET FLOODING UNTIL DRAINAGE SYSTEMS CATCH UP.  WHILE
FLASH FLOODING HAS NOT BEEN REPORTED...AND RAINFALL IS DECREASING BE
AWARE THAT YOU MAY ENCOUNTER MINOR FLOODING WHILE TRAVELING THROUGH
4 AM THIS MORNING. DO NOT CROSS A FLOODED ROADWAY.

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 4:08 AM CDTRiver Flood WarningDVNClinton, Scott8 days
Oct 18, 4:08 AM CDTRiver Flood WarningDVNJohnson, Washington38 hr
Oct 18, 5:07 AM CDTRiver Flood AdvisoryDVNJohnson, Louisa, Washington25 hr
Oct 18, 5:07 AM CDTRiver Flood AdvisoryDVNLouisa53 hr
Oct 18, 5:07 AM CDTRiver Flood AdvisoryDVNLouisa5 days
Oct 18, 5:07 AM CDTRiver Flood AdvisoryDVNHenry, Jefferson, Washington53 hr
Oct 18, 5:07 AM CDTRiver Flood AdvisoryDVNDelaware, Jones7 hr
Oct 18, 5:07 AM CDTRiver Flood AdvisoryDVNCedar, Louisa, Muscatine53 hr
Oct 18, 6:54 AM CDTRiver Flood AdvisoryDVNLee, Van Buren15 hr
Oct 18, 6:54 AM CDTRiver Flood AdvisoryDVNLee51 hr
Oct 18, 9:46 AM CDTWind AdvisoryDVNCedar, Clinton, Des Moines, Dubuque, Henry, Jackson and 5 more9 hr
Oct 18, 11:48 AM CDTRiver Flood WarningDVNLouisa4 days

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.